MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-42703-PMEM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nurse practitioner during initial insertion of the central vein catheter (cvc) observed that the guidewire broke (external to the patient)." there were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine , " and no additional medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB+
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25284408
Report Number9680794-2026-00418
Device Sequence Number21276345
Product Code LRS
UDI-Device Identifier10801902142167
UDI-Public(01)10801902142167(11)260108(17)270430(10)33F25L0256(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-42703-PMEM
Device Lot Number33F25L0256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown